# SDR IPXA2025011345538

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 27,833 hours, 4,133 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SURROUND FOR EMERGENCY ESCAPE DESCENT DEVICE HAS MISSING SCREWS.  INSTALLED FASTENERS PER AMM 20-51-01
